# SDR UIEA2018102102298

- Difficulty date: October 21, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,169 hours, 15,739 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE LOOP 1 MESSAGE PRIOR TO START. APU FIRE DETECTION BITE PROCEDURE NO FAULTS NOTED. CANNOT DUPLICATE FAULT.
